# SDR SRAA961008

- Difficulty date: October 14, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N907SJ
- Make and model: Lkheed 382B
- Aircraft serial: 4248
- System (JASC): 7810 · Engine Collector/Tailpipe/Nozzle
- Part: Tailcone
- Part number: 23052623
- Condition: Damaged
- Location: Nr 1 Engine
- Stage of operation: LD
- Nature of condition: D
- Precautionary procedure: K

## Discrepancy

DURING LANDING NR 1 ENGINE TAILCONE DEPARTED FROM AIRCRAFT.  AIRCRAFT LANDED WITHOUT INCIDENT.  REPLACED NR 2 ENGINE REAR SCAVENGE PUMP CONE PER MM CH 72.
